# SDR DALA1164191810

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 41,459 hours, 10,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ROWS 35FG TO THE LAST ROW ARE INOP.  MAINTENANCE FOUND BATTERY CHARGER AT POS M1734 FAULTS AND REPLACED.  SYSTEM OPERATION IS NORMAL.
